# SDR 2024FA0000274

- Difficulty date: February 8, 2024
- Submitted: April 2, 2024
- Operation: General aviation
- Aircraft: N4678
- Make and model: Piper PA-31-350
- Aircraft serial: 318052045
- Aircraft time: 7,842 hours
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Fillet
- Part number: 4364604
- Condition: Cracked
- Location: Wing
- Part time: 7,842 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

WE HAVE FOUND EVIDENCE OF CRACKING ON THE BULKHEAD - WING FILLET, STA. 181
